# SDR ASAA2015082212967

- Difficulty date: August 22, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 32,322 hours, 9,675 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SINGLE FMC OPS WITH F/O "MAP" FLAG ON ND.  ACFT GROUNDED. DID GROUND RESET IAW QRH 11.2.  OPS NORMAL.
